Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Is there any way of increasing concentration for my elder brother studing in 10+2 ?

MY ELDER BROTHER NOW STUDING IN 10+2 BUT CAN T FOCUS HIS STUDIES HE UNABLE TO UNDERSTAND HIS COURSE CLASS TIME HE NEVER CONSONTRAT HIS TEACHER
Asked On : Wed, 17 Aug 2011
Answers:  2 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Has he chosen a Course of his choice. He could be having stress issues with School, Friends or at Home. Does he have any trouble sleeping. Any change in behaviour, how is his mood most of the time. If it is just difficulty in understanding he can take tuitions for better understanding of his weak Subjects. If he has any of the above problems he can try to sort it out with those who will help him, if not he will need to consult a Psychiatrist to help him deal with issues bothering him.
Answered: Wed, 17 Aug 2011
I find this answer helpful
  User's Response
There may be lot of reasons for the probelm your bother faces. There can be limitations in his intellectual capacity, he may have problems with attention concentration and working memory, he may have emotional or stress realted problems, or he may have mild to moderte learning disability problems (dyslexia) or he may not be using apporitiate study techniques. So consult a clinical psychologist at the earliset to evaluate him and provide appropriate remedies

R.Manoj
Clinical Psychologist
rmanojcp@gmail.com

Answered: Mon, 22 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor